# SDR FDEA201007152550

- Difficulty date: July 15, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB15834
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT NR 1 SLAT INBD FACE AREA FOUND 01 EACH EXISTING REPAIR. EXISTING REPAIR AT RT NR 1 SLAT INBD FACE AREA EVALUATED AND FOUND NOT CONFORMING TO SRM.  EXISTING REPAIR R & R WITH NEW REPAIR IAW SRM 57-00-01, FIG 4, VOL I, REV 96 AND EA 8-5750-140394  EO 8-5100-7-5001 A7 PT2   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
